# SDR 95ZZZX2046

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4352G
- Make and model: Piper PA-28-161
- Aircraft serial: 288416074
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Rusted
- Location: Wing Attach
- Part time: 4,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLYING WITH PIPER SB 977, THE AFT WING ATTACH FITTINGS WERE FOUND RUSTED AND REQUIRE REMOVAL AND REPLACEMENT.  THIS SB SHOULD BE EXTENDED TO COVER ALL STEEL FITTINGS.  ALSO, REMOVAL OF FIBERGLASS INSULATION AND INSTALLATION OF FOAM TYPE WOULD BE A HELP.  SUCH AS MOONEY SB 208.
